# SDR UPS02237535

- Difficulty date: January 8, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FLOOR SUPPORT UNDER THIRD CREW MANS TABLE IS CRACKED AT ANCHOR NUT HOLE AND HAS NUMEROUS AREAS OF LIGHT SURFACE CORROSION, FLOOR SUPPORT  IS LOCATED JUST AFT OF F/O O2 MASK STORAGE BOX.  FLOOR SUPPORT Z-BRACKET LOCATED BETWEEN BS 258-277 LONGITUDINALLY AT RBL 44 APPROX.
